zbMATH — the first resource for mathematics

On a system of functional equations in information theory. (English) Zbl 0211.17801

39B05 General theory of functional equations and inequalities
39B62 Functional inequalities, including subadditivity, convexity, etc.
Full Text: DOI EuDML
[1] Kampé de Fériet, J. andForte, B.,Information et probabilité, I C.R. Acad. Sci. Paris265A, 110–114 (1967). · Zbl 0201.53002
[2] Kampé de Fériet, J. andForte, B.,Information et probabilité, II, C.R. Acad. Sci. Paris265A, 350–353 (1967).
[3] Forte, B. andBenvenuti, P.,Su una classe di misure di informazione regolari a traccia shannoniana, Atti Sem. Mat. Fis. Univ.Modena18, 99–108 (1969). · Zbl 0188.24001
[4] Baiocchi, C.,Su un sistema di equazioni funzionali connesso alla teoria dell’informazione, Boll. Un. Mat. Ital.22, 236–246 (1967). · Zbl 0152.14402
[5] Daróczy, Z.,Über ein Funktionalgleichungssystem der Informationtheorie, Aequationes Math.2, 144–149 (1969). · Zbl 0174.20102 · doi:10.1007/BF01817697
[6] Aczél, J.,Lectures on Functional Equations and Their Applications (Academic Press, New York-London 1966 [Math. in Science and Engineering, Vol. 19]). · Zbl 0139.09301
[7] Daróczy, Z.,Über die gemeinsame Charakterisierung der zu den nicht vollständigen Verteilungen gehörigen Entropien von Shannon und von Rényi, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete1, 381–388 (1962–1963). · Zbl 0226.94014 · doi:10.1007/BF00533413
[8] Aczél, J. andDaróczy, Z.,Charakterisierung der Entropien positiver Ordnung und der Shannonschen Entropie, Acta Math. Acad. Sci. Hungar.14 95–121, (1963). · Zbl 0138.14904 · doi:10.1007/BF01901932
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.